| Catalog Number |
PTAX4-14-170-2-12 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/04/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
It was reported that during the evt procedure and use of a low profile balloon catheter, there was contrast media leakage from the coiled-wire shaft.Another device was used to successfully complete the procedure.There have been no adverse effects to the patient reported.